Please help a fellow good man!
I have allergic reactions to test enan and thought it was the cottonseed oil I am possibly allergic to. I then went off ugl w/cottonseed for lengthy time then tried the nika's which are seasame oil. Same allergic reaction. I have iranian but I believe that is also seasame oil even though it looks slightly different color. So, with me having bad reactions to both seasame and cottonseed I am now believing I must be allergic to the enanthate ester instead. Is this possible, feedback? And, since the cyp is basically same carbon I cannot use that either I figure. Very doubtful but is there anyway to become allergic to synthetic test or androgens as a whole??
I am affraid as hell to try prop now because these reactions but I need test.
(Also, I am not allergic to anything except for, up to one year ago approx when this started, lentils.)
(Also, by allergic reaction I do not mean hives or red welts. Here is what happens:
-Severe Eye Dilation/Huge Pupils
-Severe, Severe Dry Mouth
-Very Frequent Urination & stoppage/leakage when done
-Tinnitus ie ears ringing
-Increased Heart Rate
-Head Feels Weird Slight Headach
-NO sleep within 10-15 hours of shot. Nerves flare up when try sleep.
-Slight Overall Anxiety as if body saying that something is wrong.
(Cycle History, 8-9) (Age mid 30's)
Many thanks for those able to help me!
Easily share your videos with everyone, public or private